# SDR 96ZZZX2180

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5666N
- Make and model: Maule MX-7-180
- Aircraft serial: 11024C
- System (JASC): 7160 · Engine Air Intake System
- Part: Heat Valve
- Condition: Deteriorated
- Location: Carburetor Air
- Part time: 808 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAT VALVE INSPECTION PER MAULE SB 16 (2-20-96) REFERENCE SL NR 56 (2-27-96) FOUND ON VISUAL INSPECTION, NO DEFECTS, BUT WHEN SLIGHT PULL PRESSURE APPLIED, THE RED SILICONE RUBBER SEPARATED.
